# SDR UPS97825065

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 641.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING STA 641.250 L/E RIB (UPPER) CRACKED AND HOLES WITH NO PITCH.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT RIB IAW SRM 51-1-21, AND DWG 5769400.
